# SDR SWAA2015112346373

- Difficulty date: October 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737790
- Aircraft serial: 30036
- Aircraft time: 34,607 hours, 24,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED, BETWEEN BS 440 - 492, BETWEEN RBL 29 - 36.  R & R WEB IAW DWG & SRM.
